MathSciNet Relay Station
MathSciNet bibliographic data
MR2745653 35J91 (35B06 35B09 35B38 35J20)
Gui, Changfeng; Malchiodi, Andrea; Xu, Haoyuan Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1023–1032.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement